# SDR HEEA0010269

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B
- Aircraft serial: 3605
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  WILL NOT EVEN TEST. PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT NOT POWERING UP.  CHECKED FUSE F401.  CHECKED GOOD.  FOUND S302 ON/OFF SWITCH NOT MAKING CONTACT.  CLEANED S302 SWITCH.  REPAIRED.  ALSO REPLACED BAD PHOTOCELL V301.  REPAIRED.  BENCH CHECK GOOD.
